Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 25, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 31, 2013, 1:12 AM CDT for 6 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 1:12 AM CDT (06:12 UTC)
- Expired
- May 31, 2013, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 1:56 AM CDT | FLASH FLOOD | 2 W Moody, MO | LOW WATER CROSSINGS FLOODED AND IMPASSABLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 406 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
473
WGUS53 KSGF 310612
FFWSGF
MOC067-091-149-153-203-215-311200-
/O.NEW.KSGF.FF.W.0025.130531T0612Z-130531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHWESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 700 AM CDT.
* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR WAS ESTIMATING TWO TO THREE INCHES OF RAINFALL
HAS OCCURRED WITH THESE STORMS WHICH WILL LIKELY RESULT IN FLASH
FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES EAST OF WINONA...
HIGHWAY 142 AT THE BENNETTS RIVER WEST OF MOODY...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE H AT ROCKY CREEK 6 MILES NORTHEAST OF WINONA...
ROUTE H AT THOMAS HOLLOW 8 MILES NORTHEAST OF WINONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3671 9250 3711 9177 3724 9158 3742 9138
3742 9122 3710 9119 3689 9132 3650 9196
3650 9250
$$
LINDENBERG1 follow-up statement
775
WGUS73 KSGF 311157
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 AM CDT FRI MAY 31 2013
MOC067-091-149-153-203-215-311203-
/O.EXP.KSGF.FF.W.0025.000000T0000Z-130531T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-TEXAS MO-
657 AM CDT FRI MAY 31 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 AM CDT FOR EASTERN
OZARK...HOWELL...NORTHWESTERN OREGON...SHANNON...SOUTHEASTERN DOUGLAS
AND SOUTHEASTERN TEXAS COUNTIES...
WHILE THE RISK OF FLASH FLOODING HAS DIMINISHED...THE POTENTIAL FOR
FLOODING ESPECIALLY OF LOW WATER CROSSINGS WILL CONTINUE. THEREFORE
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3671 9250 3711 9177 3724 9158 3742 9138
3742 9122 3710 9119 3689 9132 3650 9196
3650 9250
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 30, 11:30 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, May 30, 11:30 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT THU MAY 30 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.
THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.
EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.
THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.
RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.
CRAMER
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.
THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.
WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)
CRAMER
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1125 PM CDT THU MAY 30 2013
FIRST ROUND OF STORMS IS EXITING TO THE EAST LATE THIS EVENING AND
MAY STILL BRING BBG AN HOUR OR TWO OF CONVECTION BEFORE ENDING.
EXPECTING VFR CONDITIONS OUTSIDE OF CONVECTION WITH MVFR
CONDITIONS WITHIN THE THUNDERSTORM ACTIVITY. LOW LEVEL WIND SHEAR
WILL CONTINUE OVERNIGHT AS LOW LEVEL JET STRENGTHENS. AS THIS
OCCURS...ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP OVER CENTRAL
KANSAS INTO WEST CENTRAL AND CENTRAL MISSOURI...EVENTUALLY
AFFECTING OUR NORTHERN COUNTIES TOWARDS MORNING.
HOWEVER...CURRENTLY NOT EXPECTING THIS ACTIVITY TO AFFECT OUR TAF
SITES. ADDITIONAL CONVECTION IS EXPECTED TO REDEVELOP LATE IN THE
AFTERNOON FRIDAY ALONG OUTFLOW/FRONTAL BOUNDARIES.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.
&&
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...LINDENBERGHazardous weather outlook, May 30, 8:09 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 809 PM CDT THU MAY 30 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 809 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS THE MISSOURI OZARKS THIS EVENING AND TONIGHT. THERE IS A LIMITED RISK THAT ANY OF THESE STORMS WILL BECOME SEVERE. FLOODING AND FLASH FLOODING ARE LIKELY ACROSS THE OUTLOOK AREA TONIGHT. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY EXPERIENCED TWO TO FIVE INCHES OF WIDESPREAD RAINFALL. THE FLOODING RISK EXTENDS INTO MISSOURI AS WELL AS TRAINING THUNDERSTORMS HAVE BROUGHT TWO TO THREE INCHES OF RAINFALL TO SOME AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT. WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM SATURDAY MORNING. SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM FOR AREAS SOUTH AND EAST OF AN OSAGE BEACH TO NEOSHO LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, May 30, 11:28 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 PM CDT THU MAY 30 2013
MOZ096-105-310500-
DOUGLAS MO-OZARK MO-
1128 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OZARK AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL MIDNIGHT CDT...
AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRIXEY...OR 20 MILES SOUTHEAST OF AVA...
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...GENTRYVILLE...
ROCKBRIDGE...SYCAMORE AND ZANONI.
PEOPLE IN NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3665 9243 3685 9244 3698 9209 3687 9209
3679 9210 3679 9211 3673 9212
TIME...MOT...LOC 0428Z 242DEG 28KT 3677 9236
BOXELLSpecial weather statement, May 30, 11:47 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1147 PM CDT THU MAY 30 2013 MOZ096-097-105-310515- DOUGLAS MO-HOWELL MO-OZARK MO- 1147 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OZARK...NORTHERN HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES UNTIL 1215 AM CDT... AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DORA...OR 18 MILES SOUTHWEST OF WILLOW SPRINGS...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE DORA...PEACE VALLEY...POMONA...SILOAM SPRINGS...WEST PLAINS AND WHITE CHURCH. PEOPLE IN NORTHEASTERN OZARK...NORTHERN HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3705 9171 3671 9168 3670 9222 3688 9225 TIME...MOT...LOC 0447Z 263DEG 34KT 3680 9212 BOXELL
Local storm report, May 30, 11:52 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 SE EDGAR SPRINGS 37.69N 91.85W
05/30/2013 PHELPS MO PUBLIC
TREES DOWN ALONG HIGHWAY H EAST OF EDGAR SPRINGS.
&&
LINDENBERGSpecial weather statement, May 31, 12:04 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CDT FRI MAY 31 2013
MOZ083-098-310545-
DENT MO-SHANNON MO-
1204 AM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SHANNON AND SOUTHEASTERN DENT
COUNTIES UNTIL 1245 AM CDT...
AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES WEST OF ROUND SPRING...OR 19 MILES
NORTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 35 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...BUNKER...
EMINENCE...GLADDEN...MIDRIDGE...ROUND SPRING AND WEST EMINENCE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK AND MONTAUK STATE PARK.
LAT...LON 3708 9165 3742 9165 3743 9168 3744 9168
3753 9131 3751 9130 3751 9121 3742 9120
3741 9117 3726 9115 3725 9111 3720 9111
3721 9109 3717 9106 3716 9102 3710 9101
TIME...MOT...LOC 0504Z 258DEG 32KT 3725 9153
GRIFFINSpecial weather statement, May 31, 12:16 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CDT FRI MAY 31 2013
MOZ097-098-106-310600-
HOWELL MO-OREGON MO-SHANNON MO-
1216 AM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOWELL...NORTHWESTERN
OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 100 AM CDT...
AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF POMONA...OR 9 MILES SOUTH OF
WILLOW SPRINGS...MOVING EAST AT 40 MPH. WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE MONTIER...MOUNTAIN VIEW...PEACE VALLEY...
POMONA...SILOAM SPRINGS...TERESITA...THOMASVILLE...WHITE CHURCH AND
WILLOW SPRINGS.
LAT...LON 3672 9211 3679 9211 3680 9210 3705 9209
3706 9197 3705 9167 3708 9165 3708 9151
3679 9150
TIME...MOT...LOC 0516Z 260DEG 33KT 3686 9199
GRIFFINLocal storm report, May 31, 12:47 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG 6 WSW MOUNTAIN VIEW 36.97N 91.81W
05/31/2013 HOWELL MO BROADCAST MEDIA
SEVERAL BUILDINGS DAMAGED NEAR HUTTON VALLEY. POSSIBLE
TORNADO.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:08 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| May 30, 7:27 PM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 18 hr |
| May 30, 7:32 PM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 6 hr |
| May 30, 7:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas | 39 min |
| May 30, 8:03 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| May 30, 8:45 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
| May 30, 8:47 PM CDT | Special Weather Statement | SGF | Texas | 28 min |
| May 30, 8:51 PM CDT | River Flood Warning | SGF | Jasper | 65 hr |
| May 30, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas, Wright | 43 min |
| May 30, 9:54 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 15 hr |
| May 30, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 48 min |
| May 30, 10:20 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 6 hr |
| May 30, 10:33 PM CDT | Special Weather Statement | SGF | Barry | 27 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 40 min |
| May 30, 11:28 PM CDT | Special Weather Statement | SGF | Ozark | 32 min |
| May 30, 11:47 PM CDT | Special Weather Statement | SGF | Howell | 28 min |
| May 31, 12:04 AM CDT | Special Weather Statement | SGF | Shannon | 41 min |
| May 31, 12:16 AM CDT | Special Weather Statement | SGF | Howell | 44 min |
| May 31, 12:18 AM CDT | Tornado Warning | SGF | Howell | 42 min |
| May 31, 12:48 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| May 31, 12:51 AM CDT | Tornado Warning | SGF | Howell, Shannon | 39 min |
| May 31, 12:58 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Stone, Taney and 1 more | 12 hr |
| May 31, 1:36 AM CDT | Special Weather Statement | SGF | Oregon | 54 min |
| May 31, 2:53 AM CDT | Areal Flood Warning | SGF | Wright | 10 hr |
| May 31, 3:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 2 more | 15 hr |
| May 31, 6:51 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 12 hr |
| May 31, 7:38 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 7:42 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 48 min |
| May 31, 8:00 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 60 min |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Pulaski | 4 days |
| May 31, 8:55 AM CDT | River Flood Warning | SGF | Phelps | 5 days |
| May 31, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 46 min |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Cedar | 4 days |
| May 31, 12:33 PM CDT | River Flood Warning | SGF | Stone | 70 hr |
| May 31, 1:53 PM CDT | River Flood Warning | SGF | Jasper | 60 hr |
| May 31, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 41 min |
| May 31, 5:08 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 37 min |
| May 31, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 27 min |
| May 31, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| May 31, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 60 min |
| May 31, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 31 min |
| May 31, 6:17 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan | 6 hr |
| May 31, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| May 31, 6:18 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 57 min |
| May 31, 6:20 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| May 31, 6:44 PM CDT | Tornado Warning | SGF | Cedar | 46 min |
| May 31, 6:50 PM CDT | Special Weather Statement | SGF | Morgan | 25 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 34 min |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.